MathSciNet Relay Station
MathSciNet bibliographic data
MR2534097 (2011d:60023) 60B20 (60G99)
Valkó, Benedek; Virág, Bálint Continuum limits of random matrices and the Brownian carousel. Invent. Math. 177 (2009), no. 3, 463–508.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement